# SDR SWIA201440450

- Difficulty date: December 12, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 30,907 hours, 25,390 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Left Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SKIN HAS SEVERAL SMALL DENTS.   PERMANENT REPAIR TO LT AILERON UPPER SKIN DENTS IAW EA.
